# SDR DALA2024112711266

- Difficulty date: December 8, 2023
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 69,307 hours, 31,091 cycles
- System (JASC): 5711 · Wing Spar
- Part: Deck Plate
- Condition: Cracked
- Location: Rear Spar Vertic
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0100703) CRACK ON REAR SPAR VERTICAL PRESSURE DECK BS 663 APPROX LBL 42. REAR SPAR VERTICAL PRESSURE DECK BS 663 APPROX BTW LBL20 TO LBL 42 WAS REPAIRED PER B737-800 SRM 57-10-10-2R REPAIR 3.
